# SDR DALA2023051903990

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION SEAT TRACK -YB BTW FR71/FR73 AT AFT GALLEY AREA (1 EA). CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK -YB LOCATED AT LEVEL FR71 PLUS 9.789 INCH TO FR73 PLUS 7.187 INCH. AFT GALLEY AREA. FLOOR BEAM WAS MACHINED AND DOCUMENTED. RII INSPECTION COMPLETE. (2774044)
